M. I. Abouelhoda, S. Kurtz, and E. Ohlenbusch, Replacing suffix trees with enhanced suffix arrays, Journal of Discrete Algorithms, vol.2, issue.1, pp.53-86, 2004.
DOI : 10.1016/S1570-8667(03)00065-0

URL : http://doi.org/10.1016/s1570-8667(03)00065-0

G. Chen, S. J. Puglisi, and W. F. Smyth, Fast and Practical Algorithms for Computing All the Runs in a String, Proc. of CPM'07, pp.307-315, 2007.
DOI : 10.1007/978-3-540-73437-6_31

M. Crochemore, Transducers and repetitions, Theoretical Computer Science, vol.45, issue.1, pp.63-86, 1986.
DOI : 10.1016/0304-3975(86)90041-1

URL : https://hal.archives-ouvertes.fr/hal-00619540

M. Crochemore and L. Ilie, Computing local periodicities in strings, invited talk, 2007.

J. Duval, R. Kolpakov, G. Kucherov, T. Lecroq, and A. Lefebvre, Linear-Time Computation of Local Periods, Theoret. Comput. Sci, vol.326, pp.1-3, 2004.
URL : https://hal.archives-ouvertes.fr/inria-00099598

M. Farach, Optimal suffix tree construction with large alphabets, Proceedings 38th Annual Symposium on Foundations of Computer Science, pp.137-143, 1997.
DOI : 10.1109/SFCS.1997.646102

D. Gusfield and J. Stoye, Linear time algorithms for finding and representing all the tandem repeats in a string, Journal of Computer and System Sciences, vol.69, issue.4, pp.525-546, 2004.
DOI : 10.1016/j.jcss.2004.03.004

J. Kärkkäinen and P. Sanders, Simple Linear Work Suffix Array Construction, Proc. of ICALP'03, pp.943-955, 2003.
DOI : 10.1007/3-540-45061-0_73

T. Kasai, G. Lee, H. Arimura, S. Arikawa, and K. Park, Linear-Time Longest-Common-Prefix Computation in Suffix Arrays and Its Applications, Proc. of CPM'01, pp.181-192, 2001.
DOI : 10.1007/3-540-48194-X_17

D. K. Kim, J. S. Sim, H. Park, and K. Park, Constructing suffix arrays in linear time, Journal of Discrete Algorithms, vol.3, issue.2-4, pp.2-4, 2005.
DOI : 10.1016/j.jda.2004.08.019

P. Ko and S. Aluru, Space efficient linear time construction of suffix arrays, Journal of Discrete Algorithms, vol.3, issue.2-4, pp.143-156, 2005.
DOI : 10.1016/j.jda.2004.08.002

R. Kolpakov and G. Kucherov, Finding maximal repetitions in a word in linear time, 40th Annual Symposium on Foundations of Computer Science (Cat. No.99CB37039), pp.596-604, 1999.
DOI : 10.1109/SFFCS.1999.814634

URL : https://hal.archives-ouvertes.fr/inria-00098853

A. Lempel and J. Ziv, On the Complexity of Finite Sequences, IEEE Transactions on Information Theory, vol.22, issue.1, pp.75-81, 1976.
DOI : 10.1109/TIT.1976.1055501

M. G. Main, Detecting leftmost maximal periodicities, Discrete Applied Mathematics, vol.25, issue.1-2, pp.145-153, 1989.
DOI : 10.1016/0166-218X(89)90051-6

U. Manber and G. Myers, Suffix Arrays: A New Method for On-Line String Searches, SIAM Journal on Computing, vol.22, issue.5, pp.935-948, 1993.
DOI : 10.1137/0222058

J. Ziv and A. Lempel, A universal algorithm for sequential data compression, IEEE Transactions on Information Theory, vol.23, issue.3, pp.337-343, 1977.
DOI : 10.1109/TIT.1977.1055714